# SDR REXA2018122151276

- Difficulty date: November 25, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 27,020 hours, 17,961 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Part number: CC670333407
- Condition: Corroded
- Location: Nlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF NLG SPADE DOOR, FOUND R/H DOOR FITTING BENT AND L/H 
DOOR FITTING TO HAVE CORROSION/DAMAGE.                              
REMOVED AND REPLACED DAMAGED SPADE DOOR FITTING I.A.W. CRJ-900 SRM 
51-41-02                                                           
                                                                   
                 AAR SM-56
